I am in the process of very, very slowly getting off all medications. Lyrica is the big challenge for me! I had no problem gradually weaning off the first 200 mgs over 8 months, but this last 50 mgs is hard! About 2 weeks ago I started gradually poured out about half the contents, and the nerve pain was stabilizing. Now I've gone off the last half - and the nerve pain is Horrible!! This is the 3rd day - how long will this last? By the way, I'm getting off all meds as I have Multiple Chemical Sensitivity. I'm a chronic pain patient and am now off 60mgs of Methadone, muscle relaxers, and 5 other meds. Thanks for your help!
No responses have yet been posted. Add your response to this question.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2013 • 4 answers
Posted 28 May 2014 • 2 answers
Posted 11 Nov 2014 • 3 answers
Posted 4 Dec 2014 • 2 answers
Posted 14 Nov 2017 • 0 answers